Yes it is possible to experience an irregular menstral cycle when you discontinue taking Birth Control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.
It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills
There isn't anything that you can do to stop the side effects of stopping birth control pills.After stopping birth control you may most likely experience spotting or breakthrough bleeding. This is simply your body ridding the hormones out of your body. If you had irregular periods before starting the pill, you will have irregular periods again after stopping birth control.
Your first period after stopping birth control pills will normally arrive in 4-6 weeks. If your periods were irregular before you went on the pill, they're likely to return quickly to their previous irregular pattern.
Birth control usually helps if one uses it right.
Yes! This can be very normal. It's all in what kind of bc you were using. I used depo for about a year and didn't get a period for a little over a year after stopping. Hello there. Yes this is quite a common occurance in a lot of women after stopping birth control pills. Some lucky women go on to have regular monthly periods while the majority of women, experience irregular periods for a few months after stopping birth control. It generally takes around three months for birth control to be out of your system so by the fourth or fifth month of stopping the pills, your periods should be becomming more regular.
After stopping birth control, your period is likely to return to its previous pattern. If you were irregular prior to starting the pill, you're likely to be irregular after you stop.
Birth control pills will help regulate the menstrual cycle.
No. Actually when starting birth control it can cause your periods to be irregular at first.
No. If you get periods, you can get pregnant.
Irregular periods, recently stopping or stopped taking birth control, recently took the morning after pill, illness, stress, underlying medical conditions, hormonal imbalance and pregnancy.
There's nothing you need to do. Your menstrual cycle will return to its previous pattern within a month or two of stopping birth control (except for Depo Provera, after which it could take 1-18 months, with an average of 11 months). If your cycles were irregular before, you will likely return to your previous pattern of irregular periods.
Irregular periods are very common for women under 20. As you get older it should balance out. People say birth control helps..But i'm not positive.
When you take the birth control pill, you can expect shorter and lighter periods. When you stop the pill, your periods go back to their natural length and heaviness of flow.